# SDR DALA2021033001876

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N837DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31948
- Aircraft time: 19,787 hours, 7,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7389958) DURING INSPECTION FOUND 13D EMERGENCY SEAT LIGHTING COVER BROKEN OFF. R/R EMERGENCY LIGHT AT SEAT 13D PER CMM 25-22-58 FOR B737. A/C TEST OK PER B737 AMM 33-51.
